# SDR DL757090618

- Difficulty date: January 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 66,562 hours, 29,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246US
- Condition: Cracked
- Location: Fs 1640-1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUTTER SUPPORT CRACKED FS 1640-1660.  REMOVED AND REPLACED GUTTER SUPPORT SRM 51-40-02/06.
